# SDR SWAA2022031777842

- Difficulty date: February 24, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737*
- Aircraft serial: 36629
- Aircraft time: 45,783 hours, 27,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT DOOR EXIT SING CRACK / [01] REMOVED AND REPLACED EMERGENCY EXIT DOOR EXIT SIGN  AS PER B737-700 AMM 33-51-01-960-801;[02] VERIFIED 1
